# SDR DL72K991987

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417DA
- Make and model: Boeing 727232
- Aircraft serial: 21259
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Row 8-9
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING AREA WHITE LIGHT INOP.  REPLACED BATTERY.
